# SDR UIEA2023061200637

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 88,746 hours, 15,255 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: BPS73
- Part serial: 51605
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK EMERGENCY LT FND INOP DURING OPS CHK( EMERGENCY LT BATTERY PACK M5170 REPLACED AS PER AMM 33-51-04. OPS CHECK GOOD )
